Pacific Journal of Mathematics

Characterizations of $\aleph $-spaces.

L. Foged

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 59-63.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711096

Mathematical Reviews number (MathSciNet)
MR722737

Zentralblatt MATH identifier
0542.54030

Subjects
Primary: 54E18: $p$-spaces, $M$-spaces, $\sigma$-spaces, etc.

Citation

Foged, L. Characterizations of $\aleph $-spaces. Pacific J. Math. 110 (1984), no. 1, 59--63. https://projecteuclid.org/euclid.pjm/1102711096


Export citation

References

  • [1] D. Burke, On subparacompact spaces, Proc. Amer. Math. Soc, 23 (1969), 655-663.
  • [2] J. Guthrie, A characterization of tfo-spaces, General Topology Appl., 1 (1971), 105-110.
  • [3] J. Guthrie, Mapping spaces and cs-networks, Pacific J. Math., 47 (1973), 465-471.
  • [4] E. Michael, Review of [3], Math. Rev., 49 (1975), 696-697.
  • [5] E. Michael, XQ-spaces, J. Math. Mech., 15 (1966), 983-1002.
  • [6] P. O'Meara, A new class of topological spaces, University of Alberta Dissertation (1966).
  • [7] P. O'Meara, On paracompactness in function spaces with the compact-open topology, Proc. Amer. Math. Soc, 29 (1971), 183-189.